# SDR ABXA2011032711

- Difficulty date: March 27, 2011
- Submitted: March 28, 2011
- Operation: Air carrier
- Aircraft: N787AX
- Make and model: Boeing 767281
- Aircraft serial: 23020
- Aircraft time: 52,229 hours, 39,976 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Reel
- Part number: 979103C29
- Part serial: 11557
- Condition: Out Of Position
- Location: Nr 1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 SUPERNUMERARY INERTIA ESCAPE REEL FELL FROM STORAGE CONTAINER.  BLUE SEAL BROKEN, REMOVED NR 1 REEL P/N 379103C-29 S/N 11557.  DEF NR 68300 CODE 11 DEFERRED NR 1 SUPERNUMERARY INERTIAL ESCAPE REEL IAW ABX 767 MEL 25-61-1-1 P/N 379103C-29 S/N 11557 MBCB 4/7/11.  REMOVED NR 1 REEL.  AIRCRAFT WAS NOT GROUNDED.
